# SDR USAA020430

- Difficulty date: October 4, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 43,748 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND ATTACH ANGLE CRACKED .5 INCH, BS 290 BETWEEN S11R AND S12R.  INSTALLED NEW ATTACH ANGLE PER SRM 51-10-02 AND 51-40-05.  (M)
